# SDR TWAA9615819

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURIGN OP-16, FOUND CORROSION AT STRINGER 28R AND 27L, FORMER FRAME LOWER FLANGE, FS 1307.  REMOVED CORROSION PER SRM 51-10-03 AND REPAIRED PER SRM 53-03, PAGE 40.  (M)
